# SDR RAIA00108025

- Difficulty date: August 26, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 13,385 hours, 13,014 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 51653151
- Part serial: 2615
- Condition: Failed
- Part time: 13,381 hours, 13,010 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5402-EWR-RIGHT OVERHEAT CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED RIGHT OVERHEAT DETECTION CONTROL UNIT.
